RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 36, Number 10  


Adelaida Borisovna Vasil'eva (on the occasion of her seventieth birthday)
3
Cubature formulae of high trigonometric accuracy for periodic functions of four variables
M. V. Noskov, A. R. Semenova
5
The convergence of finite-dimensional approximations in the problem of the optimal one-dimensional heating taking phase constraints into account
N. D. Morozkin
12
A computational investigation of linear parametrization of criteria in multicriteria discrete programming
I. I. Melamed, I. Kh. Sigal
23
A rapidly convergent iterative domain-decomposition method for boundary-value problems for a second-order elliptic equation with a parameter
N. A. Meller, B. V. Pal'tsev, I. I. Chechel'
26
Cross-type projection-grid analogues of the Laplace operator
N. A. Strelkov
46
A boundary-value problem for a quasilinear singularly perturbed parabolic equation in a rectangle
I. V. Denisov
56
Unbounded solutions of the nonlinear heat-conduction equation with strong convection at infinity
A. L. Gladkov
73
The decomposition method for solving elliptic problems in a three-dimensional domain
G. P. Astrakhantsev
87
Slow motions in the combustion problem in the case of an autocatalytic reaction
S. V. Bogatyrev
97
The instability of longshore currents in the breaker zone
A. A. Abramov, A. E. Mikhinov, V. I. Ul'yanova
103
An estimate of the error of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data
A. A. Amosov, A. A. Zlotnik
111
The two-scale model and other method for the approximate solution of the problem of diffraction by rough surfaces
M. A. Gil'man, A. G. Mikheev, T. L. Tkachenko
129
A method of increasing the order of the weak approximation of the laws of conservation on discontinuous solutions
V. V. Ostapenko
146
A modified large-particle method for calculating unsteady gas flows in a porous medium
D. V. Sadin
158
The influence of permeable boundaries on transonic flow past an airfoil
S. A. Velichko, N. A. Vladimirova, Yu. B. Lifshits, I. A. Solntsev, A. M. Sorokin
165
The solvability of an external initial and boundary-value problem for the ion-acoustic wave equation
A. B. Al'shin, Yu. D. Pletner, A. G. Sveshnikov
180
A variational approach to the construction of the asymptotic solution in the problem of the harmonic oscillations of a liquid
V. G. Imedashvili, È. N. Potetyunko
190
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020